# SDR C2XA99IA587

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S5367800820002
- Condition: Corroded
- Location: Frame 39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND CORROSION ON LEFT FLOOR SILL SUPPORT ANGLE AT FRAME 39.  REMOVED AND REPLACED ANGLE IAW SRM 51-25-00.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
